I've been on Lexapro 30mg for 6 months. Since max dose is 20mg, my Dr. Suggested I reduce my dose to 20mg. I take it for anxiety and depression. With the decrease my A&D started to get worse again. She started me on bupropion hcl XL in addition to the Lexapro for A&D and also for ADHD. 35 min after my first dose I was in agony. Dizzy, blurred vision, nausea, diarrhea, sweating, shaking, and worst of all a headache worse than I've had in years. It's been 11 hours since my first dose with no sign of relief! Do I dare take another tomorrow morning!? I have a message out to my Dr about this but I want an answer now.. Or at least some advice to find relief. Thanks- TJ
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2011 • 5 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Can Wellbutrin XL 150 mg, Dexedrine IR 5mg BID and
Posted 9 Mar 2012 • 4 answers
Posted 18 Sep 2012 • 2 answers
Posted 7 Aug 2016 • 0 answers
Posted 25 Aug 2016 • 1 answer